# SDR FDEA201310262621

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 90,063 hours, 33,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PUSH TO TEST SWITCH DOES NOT TEST.  TWO NEW BATTERIES INSTALLED IN R1 DOOR SLIDE BATTERIES  PACK IAW AMM 25-61-01-2.   PTT SWITCH TEST CUT OUT, SERVICEABLE.
